Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Diagnosed with MAV, recurred after stopping medicines, no relief with sibellium, topamax. Cause?

I experienced vertigo and then headheadaches which were diagnosed as a condition called MAV ( MIGRAINE ASSOCIATED VERTIGO).I was on Sibellium (fluronazin) for 6 months and felt much much better. After stop taking the pills though, it all started again. I tried Sibellium and Topamax for a few weeks but didn t help me at all. Has my condition evolved to something resisant to all kind of medication I use from now on?
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
There are a large number of medications available for your condition and poor response to one does not mean you will not respond to other medications also. It is a good sign that you had a good response initially with sibelium. You have to persist with the efforts to arrive at a medication which gives you best relief. Be in regular follow up with your doctor and he will be able to give you relief.
good luck.
Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor